# SDR SWAA2018071023346

- Difficulty date: July 6, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 48,750 hours, 28,703 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201801
- Part serial: 5566
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DIVERSION, NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED TWO TIMES MOMENTARILY WITH MASTER CAUTION AND OVERHEAT/DETECTION ON GLARE SHIELD.  R&R RT CORE FIRE DETECTOR ASSEMBLY PER AMM.
